# SDR SWIA202265462

- Difficulty date: February 10, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N549CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15164
- Aircraft time: 33,225 hours, 21,900 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CORRODED ON INNER SURFACE JUST FWD FS693 BULKHEAD BETWEEN STGR 26L-26R.     (C-CHECK RO 4/25/2022)    REMOVED CORROSION AND EVALUATED LIMITS ON FS693.00 BULKHEAD BOTTOM CAP ANGLE, ORIGINAL MATERIAL THICKNESS IS 0.150", MATERIAL LOSS IN BLEND-OUT .007", THICKNESS REMAINING 0.143", THE SUBJECT REWORKED CONDITION IS STRUCTURALLY ACCEPTABLE. NO DEFECTS NOTED. REF REO 690-53-31-632 REV-- DATED 2022-03-05, AND CRJ-900 SRM 51-21-06-001-001-A01, REV-38 DATED JUL-25-2020.  COMPLIED WITH SKYWEST 51-900-1002- SKY.
